MathSciNet Relay Station
MathSciNet bibliographic data
MR1443162 34G10 (47D09 47N20)
Mishura, Yulia; Tomilov, Yuri On analytic structure of solutions to higher order abstract Cauchy problems. Proc. Amer. Math. Soc. 126 (1998), no. 5, 1363–1370.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement